# SDR IPXA2022110287740

- Difficulty date: October 28, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 64,768 hours, 21,516 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41034
- Condition: Corroded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13,  CORROSION WAS FOUND ON SKIN (P/N:114T4103-4) OF NO.10 SLAT BETWEEN OSS 684 AND 693.REPAIR I.A.W 767-300F SRM 57-43-01-1A-1, ALLOWABLE DAMAGE 1 REV 84.01
